# SDR SWAA2024032868525

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 74,813 hours, 44,333 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Loose
- Location: Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LATCH IN AFT GALLEY LOOSE.<[01] SECURED HARDWARE PER M/M INTRO S.I.P.
